# SDR 97ZZZM1026

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 459-462
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION 9C53-208-01) ON STRINGER AT BS 459-462 RBL 9 WL 149 IN FWD CARGO PIT.  REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-03 AND 53-00-03.
